# SDR VNAA202410210023

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6905751381
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTB MACHINED RIB OF WS 163.00 TRAILING EDGE AT LH WING.  RIB OF WS 163.00 TRAILING EDGE AT LH WING WAS REPAIRED PER REO 690-57-51-381 REV.
